# SDR YENA201903160138

- Difficulty date: March 16, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N639JB
- Make and model: Airbus A320-232
- Aircraft serial: 2814
- Aircraft time: 51,584 hours, 18,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 27, EWR-MCO. EMERGENCY LGT INSIDE ABOVE EXIT ROW INOP; T/S EMERG EXIT SIGN LT FOUND TERMINAL NOT CONNECTED. RECONNECTED TERMINAL. OPS CHECK NORMAL. OK FOR SVC.
